# SDR ASOA20131206449T

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 459
- Aircraft time: 27,136 hours, 22,099 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14529150009
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FRAME 23 BETWEEN RT AND CENTER OMEGA BEAMS CORRODED BEYOND LIMITS.  R & R FLOORBEAM ANGLE.
